Higher cotangent cohomology of rational surface singularities
Artikel i vetenskaplig tidskrift, 2004

We give dimension formulas for the cotangent cohomology groups T^i for all rational surface singularities. The computations take place on the first blow-up of the singularity.

cotangent complex

rational singularity

Harrison cohomology

Författare

Jan Stevens

Göteborgs universitet

Chalmers, Institutionen för matematik

Compositio Mathematica

0010-437X (ISSN) 1570-5846 (eISSN)

Vol. 140 2 528-540

Ämneskategorier

Matematik

DOI

10.1112/S0010437X03000083